Posted 5/21/2014 1:24 PM (GMT 0)
I have never tried tapering off prednisone using the mesalamine enemas, but I am so scared to try . It's possible it may work , and possible it may end up landing me in a vicious cycle flare up . All I know is this , I seem to stay well on 3.5 mg prednisone ( half a pill) and I have no idea why . I don't know if it's even worth trying to go down to zero . You guys know how bad a flare can be ! I have considered going on the biologics several times but mainly when
I have tried to get off my half a pill of prednisone and I flare up . What worries me about the biologics is the everyday side effects , like feeling tired , getting sick more often . I've never experienced those side effects while on low dose prednisone. In fact, I'm a runner used to running 30-40 miles a week . It would be really upsetting if I couid not run because I was too tired , or I started getting sick more often. What to do ?